American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[2] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF

[3] Julius Borcea. Equilibrium points of logarithmic potentials induced by positive charge distributions. I. Generalized de Bruijn-Springer relations. Trans. Amer. Math. Soc. 359 (2007) 3209-3237. MR 2299452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Mattner. Strict definiteness of integrals via complete monotonicity of derivatives. Trans. Amer. Math. Soc. 349 (1997) 3321-3342. MR 1422615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Figiel, P. Hitczenko, W. B. Johnson, G. Schechtman and J. Zinn. Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities. Trans. Amer. Math. Soc. 349 (1997) 997-1027. MR 1390980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Elton, Theodore P. Hill and Robert P. Kertz. Optimal-partitioning inequalities for nonatomic probability measures . Trans. Amer. Math. Soc. 296 (1986) 703-725. MR 846603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1